# SDR SWAA2022011059166

- Difficulty date: January 4, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 62,313 hours, 36,702 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF LOGPAGE 1731634 #5 CRACK LEFT UNDERWING PANEL #115A2720.  REMOVED LEFT UNDERWING PANEL 115A2720 PER AMM 57-50-02.
